Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

I go in on the 30th of this month to get my mirena removed, after having it in an entire 5years. Im kind of nervous about side affects after removal.

The only problem ive had with the mirena is the strings have went up and i cannot feel them. My doctor said its normal and.everything is okay w the placement. My worry is that im going to have horrible mood swings or depression(which i already suffer from). Any advice as to what im about to go through?

Answer Question
 
ladina527

Asked by ladina527 at 8:47 AM on Jul. 16, 2013 in Pregnancy

Level 1 (3 Credits)
Answers (5)
  •  


    When I googled, "Side effects, Mirena removal", these were the sites I could choose from. Perhaps one of them may answer your questions. You doctor would be a good resource too.

    feralxat

    Answer by feralxat at 8:53 AM on Jul. 16, 2013

  • I'd be more concerned that you had it in this long....
    Please get yourself on another method of birth control if you are not in a place where you want more children.
    PartyGalAnne

    Answer by PartyGalAnne at 11:50 AM on Jul. 16, 2013

  • The Mirena is good for 5 years so why are you concerned about having it in for 5 years? She never said anything about what others think of her having kids etc or what type of birth control to use just what the side effects are like.

    To the OP I had the paragard for 8 years before it was removed (gasp it is good for 10 oh my I had it in for 8!!!)) and I had no side effects other than slight pain and soreness for a few hours, but it is also NOT hormonal so that may make a difference.
    Anonymous

    Answer by Anonymous at 12:33 PM on Jul. 16, 2013

  • what others think of her having kids etc or what type of birth control to use

    Is this a new rule? We are only allowed to discuss exactly what is in the OP. We are not to make any side comments or delve deeper into an issue if it is not in the OP?

    If that is the case, then the OP asked about Mirena not Paragard. So, why are you discussing a non hormonal IUD when the OP is about a hormonal IUD?
    feralxat

    Answer by feralxat at 3:47 PM on Jul. 16, 2013

  • It may take awhile if you want to hav a baby after getting the IUD removed because your hormones will be in flux. Be patient.
    Ballad

    Answer by Ballad at 2:08 AM on Jul. 17, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN